Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 543145, 28 pages
http://dx.doi.org/10.1155/2008/543145
Research Article

Stability Results for Switched Linear Systems with Constant Discrete Delays

1Department of Electricity and Electronics, Faculty of Science and Technology, University of the Basque Country, Campus of Leioa (Bizkaia), P.O. Box 644, 48080 Bilbao, Spain
2Department of Telecommunication and Systems Engineering, Engineering School, Autonomous University of Barcelona, Cerdanyola del Vallés, Bellaterra, 08193 Barcelona, Spain

Received 11 June 2008; Revised 27 August 2008; Accepted 11 November 2008

Academic Editor: Tamas Kalmar-Nagy

Copyright © 2008 M. de la Sen and A. Ibeas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S.-I. Niculescu, Delay Effects on Stability: A Robust Control Approach, vol. 269 of Lecture Notes in Control and Information Sciences, Springer, London, UK, 2001. View at Zentralblatt MATH · View at MathSciNet
  2. M. de la Sen, “Stability criteria for linear time-invariant systems with point delays based on one-dimensional Routh-Hurwitz tests,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 1199–1207, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. de la Sen, “Quadratic stability and stabilization of switched dynamic systems with uncommensurate internal point delays,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 508–526, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. de la Sen, “Robust stability analysis and dynamic gain-scheduled controller design for point time-delay systems with parametrical uncertainties,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 6, pp. 1131–1156, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Ibeas and M. de la Sen, “Robustly stable adaptive control of a tandem of master-slave robotic manipulators with force reflection by using a multiestimation scheme,” IEEE Transactions on Systems, Man and Cybernetics: Part B, vol. 36, no. 5, pp. 1162–1179, 2006. View at Publisher · View at Google Scholar
  6. H. K. Lam and F. H. F. Leung, “Stability analysis of discrete-time fuzzy-model-based control systems with time delay: time delay-independent approach,” Fuzzy Sets and Systems, vol. 159, no. 8, pp. 990–1000, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. W. Qi and B. Dai, “Almost periodic solution for n-species Lotka-Volterra competitive system with delay and feedback controls,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 133–146, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Maiti, A. K. Pal, and G. P. Samanta, “Effect of time-delay on a food chain model,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 189–203, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. U. Afuwape and M. O. Omeike, “On the stability and boundedness of solutions of a kind of third order delay differential equations,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 444–451, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. T. Insperger, D. A. W. Barton, and G. Stepan, “Criticality of Hopf bifurcation in state-dependent delay model of turning processes,” International Journal of Nonlinear Mechanics, vol. 43, no. 2, pp. 140–149, 2008. View at Publisher · View at Google Scholar
  11. S. Kim, S. A. Campbell, and X. Liu, “Stability of a class of linear switching systems with time delay,” IEEE Transactions on Circuits and Systems. I, vol. 53, no. 2, pp. 384–393, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Kim, S. A. Campbell, and X. Liu, “Delay independent stability of linear switching systems with time delay,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 785–801, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. de la Sen and N. Luo, “On the uniform exponential stability of a wide class of linear time-delay systems,” Journal of Mathematical Analysis and Applications, vol. 289, no. 2, pp. 456–476, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Lou and B. Cui, “Existence and global attractivity of almost periodic solutions for neural field with time delay,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 465–472, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. H. Park and O. M. Kwon, “On improved delay-dependent criterion for global stability of bidirectional associative memory neural networks with time-varying delays,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 435–446, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Z. Wang, H. Zhang, and W. Yu, “Robust exponential stability analysis of neural networks with multiple time delays,” Neurocomputing, vol. 70, no. 13–15, pp. 2534–2543, 2007. View at Publisher · View at Google Scholar
  17. Z. H. Wang, “Numerical stability test of neutral delay differential equation,” Mathematical Problems in Engineering, vol. 2008, Article ID 698043, 10 pages, 2008. View at Publisher · View at Google Scholar
  18. D. Chen and W. Zhang, “Sliding mode control of uncertain neutral stochastic systems with multiple delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 761342, 9 pages, 2008. View at Publisher · View at Google Scholar
  19. C. Wei and L. Chen, “A delayed epidemic model with pulse vaccination,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 746951, 12 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Q. Liu, “Almost periodic solution of a diffusive mixed system with time delay and type III functional response,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 706154, 13 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. de la Sen, “On minimal realizations and minimal partial realizations of linear time-invariant systems subject to point incommensurate delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 790530, 19 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Z. Li, Y. Soh, and C. Wen, Switched and Impulsive Systems: Analysis, Design and Applications, vol. 313 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2005. View at Zentralblatt MATH · View at MathSciNet
  23. Z. Sun and S. S. Ge, Switched Linear Systems: Control and Design, Communications and Control Engineering, Springer, Berlin, Germany, 2005. View at Zentralblatt MATH
  24. D. Liberzon, Switching in Systems and Control, Systems and Control: Foundations and Applications, Birkhäuser, Boston, Mass, USA, 2003. View at Zentralblatt MATH · View at MathSciNet
  25. M. de la Sen and A. Ibeas, “On the stability properties of linear dynamic time-varying unforced systems involving switches between parameterizations from topologic considerations via graph theory,” Discrete Applied Mathematics, vol. 155, no. 1, pp. 7–25, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. M. de la Sen and A. Ibeas, “On the global asymptotic stability of switched linear time-varying systems with constant point delays,” Discrete Dynamics in Nature and Society, vol. 2008, 31 pages, 2008. View at Google Scholar
  27. J. D. Meiss, Differential Dynamical Systems, vol. 14 of Mathematical Modeling and Computation, SIAM, Philadelphia, Pa, USA, 2007. View at Zentralblatt MATH · View at MathSciNet
  28. R. Belman, Introduction to Matrix Analysis, Classics in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 2nd edition, 1987.